|Post chemotherapy anemia
Mar 26, 1999
I am suffering from anemia after 3 months of chemotherapy . I am taking iron pills and eating very well. Is there anything I can do to speed up the healing process so that I dont feel so tired all the time? I am also working out 5 days a week is this not a good idea while being anemic?
Response from Mr. Molaghan
Hello Although I don't know the details of your chemotherapy regimen, I do know that Procrit (erythropoietin alfa) is an approved and excellent treatment for chemotherapy induced anemia in many patients. Working out is great, but if the hemoglobin level in the blood is too low, oxygen transport to vital cells and tissue is impaired and may leave you dizzy and exhausted. What is your hemoglobin and red blood cell count? You might consider discussing Procrit with your doctor. Good luck.
AZT related fatigue - options fo help
AZT related side effects
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Can The Receiver Of Oral Sex Catch A Std?
- Can You Catch Hepatitis From Dry Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.